MathSciNet Relay Station
MathSciNet bibliographic data
MR1526678 DML
Scheffe, Henry; Bateman, P. T.; Latshaw, Elmer; Elementary Problems and Solutions: Solutions: E734. Amer. Math. Monthly 54 (1947), no. 4, 225–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement